Počet záznamů: 1  

Implicational (semilinear) logics III: completeness properties

  1. 1.
    Cintula, Petr - Noguera, Carles
    Implicational (semilinear) logics III: completeness properties.
    Archive for Mathematical Logic. Roč. 57, 3-4 (2018), s. 391-420. ISSN 0933-5846
    Obor OECD: Pure mathematics
    Impakt faktor: 0.574, rok: 2018
    http://hdl.handle.net/11104/0273436

    Citováno: 2

    --- METCALFE, G. - TSINAKIS, C. Density revisited. SOFT COMPUTING. ISSN 1432-7643, JAN 2017, vol. 21, no. 1, SI, p. 175-189. [WOS]
    --- KULACKA, A. Strong standard completeness for continuous t-norms. FUZZY SETS AND SYSTEMS. ISSN 0165-0114, AUG 15 2018, vol. 345, p. 139-150. [WOS]